ITEM METADATA RECORD
Title: Motivic Serre invariants, ramification, and the analytic Milnor fiber
Authors: Nicaise, Johannes * ×
Sebag, Julien * #
Issue Date: Apr-2007
Publisher: Springer
Series Title: Inventiones mathematicae vol:168 issue:1 pages:133-173
ISSN: 0020-9910
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science